| Model Number |
01.32.156MH |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 january 2022: lot 2004892: (b)(4) items manufactured and released on 15-oct-2020.Expiration date: 2025-10-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved: batch review performed on 27 january 2022.Liner: mpact 01.32.3248hcat hooded pe hc liner ø32/f (k132879) lot 1904363: (b)(4) items manufactured and released on 18-june-2019.Expiration date: 2024-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: cocr 01.25.022 cocr ball head 12/14 ø 32 size m 0 (k072857) lot 2006284: (b)(4) items manufactured and released on 21-sep-2020.Expiration date: 2025-09-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Stem: masterloc 01.39.210 cementless ti coated lat stem # 10 (k151531) lot 166787b: (b)(4) items manufactured and released on 15-apr-2020.Expiration date: 2025-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Screws: mpact 01.32.6525 cancellous bone screw, flat head ø 6,5 l 25 (k103721) lot 2002401: (b)(4) items manufactured and released on 08-jun-2020.Expiration date: 2025-05-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Screws: mpact 01.32.6520 cancellous bone screw, flat head ø 6,5 l 20 (k103721) lot 2008456: (b)(4) items manufactured and released on 14-oct-2020.Expiration date: 2025-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer 11 months after primary.The surgery was completed successfully.
Additional Manufacturer Narrative
Event or Problem Description